Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Concavity of magnetization for a class of even ferromagnets


Author: Richard S. Ellis
Journal: Bull. Amer. Math. Soc. 81 (1975), 925-929
MSC (1970): Primary 82A05, 60K35; Secondary 60E05, 26A51
DOI: https://doi.org/10.1090/S0002-9904-1975-13889-4
MathSciNet review: 0376052
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. S. Ellis and J. L. Monroe, A simple proof of the GHS and further inequalities, Comm. Math. Phys. 41 (1975), 33-38. MR 376053
  • 2. R. S. Ellis and J. L. Monroe, The GHS and other correlation inequalities for even ferromagnets (in preparation).
  • 3. J. Glimm, A. Jaffe, and T. Spencer, The particle structure of the weakly coupled $P(\varphi)_2$ model and other applications of high temperature expansions. Part I: Physics of quantum field models, Constructive Quantum Field Theory, G. Velo and A. S. Wightman (editors), Springer-Verlag, New York, 1973, pp. 133-198. MR 395513
  • 4. R. B. Griffiths, Rigorous results for Ising ferromagnets of arbitrary spin, J. Mathematical Phys. 10 (1969), 1559-1565. MR 41 #1338. MR 256682
  • 5. R. B. Griffiths, C. A. Hurst and S. Sherman, Concavity of magnetization of an Ising ferromagnet in a positive external field, J. Mathematical Phys. 11 (1970), 790-795. MR 42 #1412. MR 266507
  • 6. R. B. Griffiths and B. Simon, The $(\phi \sp{4})\sb{2}$ field theory as a classical Ising model, Comm. Math. Phys. 33 (1975), 145-164. MR 428998
  • 7. A. Ya. Hinčin, Mathematical foundations of statistical mechanics, OGIZ, Moscow, 1943; English transl., Dover, New York, 1949. MR 8, 187; 10, 666. MR 29808
  • 8. C. M. Newman, Inequalities for Ising models and field theories which obey the Lee-Yang theorem, Comm. Math. Phys. 41 (1975), 1-9. MR 376061
  • 9. C. M. Newman, Moment inequalities for ferromagnetic Gibbs distributions, J. Mathematical Phys. (to appear). MR 391853
  • 10. B. Simon, Approximation of Feynman integrals and Markov fields by spin systems, Proc. Intl. Congress Math., Vancouver, 1974. MR 441161
  • 11. B. Simon, The $P(\phi )\sb{2}$ Euclidean (quantum) field theory, Princeton Univ. Press, Princeton, N. J., 1974. MR 489552

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 82A05, 60K35, 60E05, 26A51

Retrieve articles in all journals with MSC (1970): 82A05, 60K35, 60E05, 26A51


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13889-4

American Mathematical Society